This topic contains 3 replies, has 2 voices, and was last updated by  Jean Mellano 4 weeks ago.

  • Author
    Posts
  • #15363
     Jean Mellano 
    Keymaster

    Do you experience Dyskinesia?  Do you feel it is a side effect of your medication or a symptom of PD?

  • #15513
     Claudio 
    Participant

    As far as I know, dyskinesia is a side effect of over dosage of levodopa, not a symptom of PD, but I would welcome a more competent answer!

    • #15515
       Jean Mellano 
      Keymaster

      interesting you say that Claudio, since I have been on the generic carbidopa/levodopa, i have started to get dyskinesia fleetingly.  This is ever since Merck pulled Sinemet off the market.  unfortunateley, I cant test my theory that my new dyskinesia symptom is related to generic unless i can get my hands on some sinemet

  • #15520
     Jean Mellano 
    Keymaster

    claudio, thank you so much for this info, i need to take some time to digest the videos. i have been updating a log with times and dosages of c/l and need to analyze that some more.  i hope i can report back with some positive changes in the near future..

You must be logged in to reply to this topic.

Copyright © 2017-2019 All rights reserved.

©2019 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account